# SDR SWIA200413390

- Difficulty date: June 4, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 5,253 hours, 4,088 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5538
- Condition: Malfunctioned
- Location: Flight Spoiler
- Part time: 5,210 hours, 4,055 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT MESSAGE.  REPLACED HYDRAULIC NR 1 PRESSURE SWITCH, LEFT SPOILERON PCU AND NR 2 SECU.  OPS CHECK GOOD IAW MM CH 27-62-01.  P/N  49-164-06, S/N OFF 01598.
